Vol 24, No 1 (2016)

Table of Contents

Articles

Uniformly Lipschitz stability and asymptotic property of perturbed functional differential systems PDF
Dong Man Im, Yoon Hoe Goo 1-13
Essential norm of the pull back operator PDF
Tang Shuan, Wu Chong 15-25
Interval-valued intuitionistic gradation of openness PDF
Chun-Kee Park 27-40
The Hyers-Ulam stability of a quadratic functional equation with involution in paranormed spaces PDF
Chang Il Kim, Chang Hyeob Shin 41-49
Regularized equilibrium problems in Banach spaces PDF
Salahuddin . 51-63
Riesz projections for a non-hyponormal operator PDF
Jae Won Lee, In Ho Jeon 65-70
Representation of a positive integer by a sum of large four squares PDF
Byeong Moon Kim 71-79
Finding the natural solution to $f(f(x)) = \exp(x)$ PDF
William Paulsen 81-106
Almost-primes represented by $p+a^m$ PDF
Yaming Lu 107-138


ISSN: 1976-8605 (Print), 2288-1433 (Online)

Copyright(c) 2013 By The Kangwon-Kyungki Mathematical Society, Department of Mathematics, Kangwon National University Chuncheon 21341, Korea Fax: +82-33-259-5662 E-mail: kkms@kangwon.ac.kr